Next Article in Journal
A Deletion Algorithm for the Marginal Problem in Propositional Logic Based on Boolean Arrays
Next Article in Special Issue
On the Generalization of Tempered-Hilfer Fractional Calculus in the Space of Pettis-Integrable Functions
Previous Article in Journal
Axiomatic Foundations of Anisotropy-Based and Spectral Entropy Analysis: A Comparative Study
Previous Article in Special Issue
Fractional Equations for the Scaling Limits of Lévy Walks with Position-Dependent Jump Distributions
 
 

Order Article Reprints

Journal: Mathematics, 2023
Volume: 11
Number: 2752

Article: On the Uniqueness of the Bounded Solution for the Fractional Nonlinear Partial Integro-Differential Equation with Approximations
Authors: by Chenkuan Li, Reza Saadati, Joshua Beaudin and Andrii Hrytsenko
Link: https://www.mdpi.com/2227-7390/11/12/2752

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop